# SDR IPXA2021062971093

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,582 hours, 18,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC EMERG EXIT LIGHT BATTERY #1 LOW.   R & R EMERGENCY POWER LIGHT BATTERY PER AMM 33-51-01-800, OPS CHECKED GOOD.
